MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE CERTAIN IMPLANT 3.25 X 10MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE CERTAIN IMPLANT 3.25 X 10MM; DENTAL IMPLANT
Model Number IOSM310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Unspecified Infection (1930); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site 12 was removed due to peri-implantitis.Bone loss is also reported.Additional appointment required: yes, to place a new implant.

Brand Name
OSSEOTITE CERTAIN IMPLANT 3.25 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11326910
Report Number0001038806-2021-00270
Device Sequence Number11041605
Product Code DZE
UDI-Device Identifier00844868007029
UDI-Public(01)00844868007029(17)231016(10)2018092058(241)IOSM310
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/16/2023
Device Model NumberIOSM310
Device Catalogue NumberIOSM310
Device Lot Number2018092058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2021
Initial Report FDA Received Date02/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR